Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 9:50 PM CDT for 4 counties in Illinois. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 9:50 PM CDT (02:50 UTC)
- Expired
- Jun 30, 2014, 10:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 552 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
239 WUUS53 KILX 010250 SVRILX ILC057-125-143-179-010330- /O.NEW.KILX.SV.W.0070.140701T0250Z-140701T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 950 PM CDT MON JUN 30 2014 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FULTON COUNTY IN WEST CENTRAL ILLINOIS... NORTH CENTRAL MASON COUNTY IN CENTRAL ILLINOIS... SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS... WEST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS... * UNTIL 1030 PM CDT * AT 946 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSHNELL... AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... LEWISTOWN...CANTON...AVON...FAIRVIEW...CUBA...ST. DAVID... FARMINGTON...TRIVOLI...GLASFORD...HANNA CITY...MANITO...MARIETTA... BERNADOTTE...ELLISVILLE...SMITHFIELD...FIATT...BRYANT...NORRIS... DUNFERMLINE AND LITTLE AMERICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIND DAMAGE ACROSS MCDONOUGH COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046 TIME...MOT...LOC 0249Z 273DEG 44KT 4060 9050 HAIL...0.75IN WIND...60MPH $$ AUTEN
2 follow-up statements
649 WWUS53 KILX 010311 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1011 PM CDT MON JUN 30 2014 ILC057-125-143-179-010330- /O.CON.KILX.SV.W.0070.000000T0000Z-140701T0330Z/ MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL- 1011 PM CDT MON JUN 30 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FULTON...WEST CENTRAL TAZEWELL...SOUTHWESTERN PEORIA AND NORTH CENTRAL MASON COUNTIES UNTIL 1030 PM CDT... AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF FAIRVIEW...AND MOVING EAST AT 50 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THE SEVERE THUNDERSTORM WILL BE NEAR... GLASFORD AROUND 1030 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE NORRIS...DUNFERMLINE... BANNER...KINGSTON MINES AND MAPLETON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046 TIME...MOT...LOC 0311Z 273DEG 44KT 4057 9013 HAIL...0.75IN WIND...60MPH $$ AUTEN
018 WWUS53 KILX 010326 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1026 PM CDT MON JUN 30 2014 ILC057-125-143-179-010336- /O.EXP.KILX.SV.W.0070.000000T0000Z-140701T0330Z/ MASON IL-PEORIA IL-TAZEWELL IL-FULTON IL- 1026 PM CDT MON JUN 30 2014 ...THE SEVERE THUNDERSTORM WARNING FOR FULTON...WEST CENTRAL TAZEWELL...SOUTHWESTERN PEORIA AND NORTH CENTRAL MASON COUNTIES WILL EXPIRE AT 1030 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM. LAT...LON 4070 9045 4069 8971 4038 8973 4038 9046 TIME...MOT...LOC 0326Z 273DEG 44KT 4056 8989 $$ AUTEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 8:40 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 30, 8:40 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 840 PM CDT Mon Jun 30 2014 .DISCUSSION... ISSUED 840 PM CDT Mon Jun 30 2014 Initial tornado watch was allowed to expire, as the first wave of storms passed over the far northern CWA. Some capping has been keeping storms from firing further south so far this evening, despite extreme MUCAPE values in the 5000 J/kg vicinity. However, second line of intense storms currently extending from just west of Rockford into far southeast Iowa, then back into northwest Missouri. There will be some battling between the cap in our area vs the air being worked over already in the north (outflow boundary has made it between Peoria and Lincoln with temps around 70 north of it). However, the latest HRRR has this lined up fairly well, and shows the line making it to about Jacksonville and Bloomington between 10-11 pm albeit in a weakening state. Have updated the grids to significantly beef up the PoP's and rain totals in the northwest this evening, and refined the southern extent. Will send out corresponding zones shortly. Geelhart && .AVIATION... ISSUED 642 PM CDT Mon Jun 30 2014 Much of the severe convection that was previously forecast to push into west-central Illinois early this evening has actually tracked much further north across eastern Iowa into northern Illinois. Still monitoring outflow boundary left behind by the storms, stretching from near KPIA to just north of KMCI. Scattered strong to severe cells have developed along this boundary across northern Missouri, and are expected to continue to develop/track northeastward into central Illinois later this evening. Exact areal coverage still remains uncertain: however, most model guidance agrees that at least scattered convection will arrive at the TAF sites after dark. Will therefore carry a TEMPO group for thunder at all terminals with thunder threat ending after 07z. Have downplayed the previous wind forecast as an organized line of severe convection is no longer expected. Once the storms dissipate, skies will clear overnight into Tuesday morning. Forecast soundings are fairly dry for Tuesday, with Cu-rule only suggesting scattered clouds at around 5000ft. Barnes && .PREV DISCUSSION... ISSUED 338 PM CDT Mon Jun 30 2014 Not many changes overall to the expected weather scenario for the next week. Discussion will be abbreviated due to ongoing severe weather preparedness & operations. SHORT TERM...Tonight through Thursday: Lingering uncertainty exists with respect to the evolution of the storm complex heading east across Iowa. Most of forecast area remains in a Moderate Risk for severe weather through tonight, although the main threat should be over this evening. Current bow echo, surging east into northwest Illinois, is expected to stay north of the forecast area as flow backs southwest ahead of an advancing upper trof. However, additional development remains possible, and is suggested by many mesoscale models, along the boundary extending southwest from the main bow in a strongly sheared and highly unstable environment. Very heavy rain remains a threat with any storms the impact the area tonight, with precipitable water values in excess of 1.5 inches, though rapid storm movement should mitigate the flooding threat to some degree. Expect storms to taper off overnight with the loss of diurnal instability and as the surface cold front sweeps through the area. The bulk of the remainder of the short term period should be quiet and cooler than normal. Northwest upper level flow will predominate, with high pressure at the surface more often than not. Still signs of a spoke of energy moving through the mean upper trof around Wednesday, which may bring a chance of rainfall to the area. However, most of the models are less bullish than they have been. LONG TERM...Friday through Monday: Temperatures will begin to moderate heading into the weekend as low level flow turns southerly on the back side of the surface high. The turning flow will also help richer moisture to return to the area. A northwest flow wave is still expected by late in the weekend, and this will result in our next organized risk of showers/storms. Bak && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 3:25 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT MON JUN 30 2014 ILZ027>031-036-037-011100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...DAMAGING WIND GUSTS WILL LIKELY IMPACT AREAS ALONG AND NORTH OF A CANTON TO MINONK LINE. IN ADDITION...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL OCCUR WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 4 PM AND 8 PM. ILZ038-040>057-061-011100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT CENTRAL ILLINOIS THIS EVENING. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ062-063-066>068-071>073-011100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 325 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL TRACK EASTWARD ACROSS NORTH-CENTRAL ILLINOIS DURING THE LATE AFTERNOON AND EVENING. WHILE THE MOST INTENSE STORMS MAY TEND TO STAY FURTHER NORTH ALONG THE I-80 CORRIDOR...ADDITIONAL STORMS MAY DEVELOP FURTHER SOUTHWEST ACROSS SOUTHERN IOWA AND NORTHERN MISSOURI THAT MAY IMPACT SOUTHEAST ILLINOIS LATE THIS EVENING INTO THE OVERNIGHT HOURS. ANY STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 2 AM. BARNES
In the hours before
Local storm report, Jun 30, 6:58 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 2 SE HENRY 41.09N 89.33W
06/30/2014 MARSHALL IL TRAINED SPOTTER
OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
IS BEING TRANSPORTED BY THE FLOOD WATERS.
&&
BAKLocal storm report, Jun 30, 7:15 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 2 W BRADFORD 41.18N 89.70W
06/30/2014 STARK IL EMERGENCY MNGR
TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
OF CROP DAMAGE.
&&
BAKLocal storm report, Jun 30, 7:16 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND DMG 2 W BRADFORD 41.18N 89.70W
06/30/2014 STARK IL EMERGENCY MNGR
TWO TREES DOWN ON ROUTE 93 BLOCKING WESTBOUND LANE. LOTS
OF CROP DAMAGE.
0605 PM TSTM WND DMG 3 ESE HENRY 41.10N 89.31W
06/30/2014 MARSHALL IL TRAINED SPOTTER
TREE FELL ACROSS HIGHWAY 18. ALSO...CONSIDERABLE CROP
DAMAGE WITH LARGE AREAS OF CORN KNOCKED DOWN.
0645 PM FLASH FLOOD 2 SE HENRY 41.09N 89.33W
06/30/2014 MARSHALL IL TRAINED SPOTTER
OLD STAGE CREEK ROAD IS FLOODED FROM BIG SANDY CREEK.
WATER IS FLOWING ACROSS THE ROAD AND CONSIDERABLE DEBRIS
IS BEING TRANSPORTED BY THE FLOOD WATERS.
&&
BAKSpecial weather statement, Jun 30, 8:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
854 PM CDT MON JUN 30 2014
ILZ027>031-036-037-010300-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
854 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...MARSHALL...NORTHERN
FULTON...NORTHERN TAZEWELL...NORTHWESTERN WOODFORD...PEORIA AND STARK
COUNTIES UNTIL 1000 PM CDT...
AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH HENDERSON...OR 7 MILES NORTHWEST OF
GALESBURG...MOVING SOUTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WATAGA...
KNOXVILLE...
ONEIDA...
GILSON...
VICTORIA...
WILLIAMSFIELD...
OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...HENDERSON...
EAST GALESBURG...SNAKE DEN HOLLOW...DAHINDA AND MONICA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8965 4115 8963 4115 8933 4111 8933
4111 8908 4061 8966 4062 9045 4116 9044
4116 8988 4124 8987
TIME...MOT...LOC 0153Z 293DEG 42KT 4102 9038Local storm report, Jun 30, 9:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HEAVY RAIN TOULON 41.09N 89.86W
06/30/2014 M1.00 INCH STARK IL EMERGENCY MNGR
RAIN FELL IN 15 MINUTES
&&
25Special weather statement, Jun 30, 9:38 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT MON JUN 30 2014
ILZ029>031-037-038-010345-
MARSHALL-MCLEAN-PEORIA-TAZEWELL-WOODFORD-
938 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLEAN...NORTHERN
TAZEWELL...SOUTHEASTERN MARSHALL...SOUTHERN PEORIA AND WOODFORD
COUNTIES UNTIL 1045 PM CDT...
AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR METAMORA...OR 7 MILES NORTHWEST OF EUREKA...
MOVING EAST AT 60 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
EUREKA...
ROANOKE...
GOODFIELD...
SECOR...
EL PASO...
HUDSON...
OTHER LOCATIONS AFFECTED INCLUDE...CAZENOVIA...PANOLA...EVERGREEN
LAKE...KAPPA...LAKE BLOOMINGTON AND PLEASANT HILL.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4107 8904 4093 8904 4092 8892 4076 8892
4076 8861 4074 8858 4062 8857 4062 8846
4041 8846 4056 8973 4111 8910
TIME...MOT...LOC 0239Z 289DEG 52KT 4078 8932
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:54 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 66 min |
| Jun 30, 9:38 PM CDT | Special Weather Statement | ILX | McLean, Woodford | 67 min |
| Jun 30, 10:05 PM CDT | Flash Flood Warning | ILX | Knox | 6 hr |
| Jun 30, 10:23 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler, Tazewell | 37 min |
| Jun 30, 10:38 PM CDT | Areal Flood Advisory | ILX | Peoria, Tazewell, Woodford | 6 hr |
| Jun 30, 10:42 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 6 hr |
| Jul 1, 12:01 AM CDT | Areal Flood Warning | ILX | Marshall, Stark | 9 hr |
| Jul 1, 4:31 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 8 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton, Knox | 3 days |
| Jul 1, 4:37 AM CDT | River Flood Warning | ILX | Fulton | 3 days |
| Jul 1, 4:59 AM CDT | River Flood Warning | ILX | Piatt | 5 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.